Loading web-font TeX/Math/Italic

Abstract

In this paper we introduce a Bleimann, Butzer and Hahn type operator L_{n}^{a} where a is a real and positive parameter. In the classical operators have the nodes x_{k}=\frac{k}{n-k+1} now we take x_{k}^{a} =\frac{k+a}{n-k+1}, k=0,1,…,n. It is shown that \left( L_{n}^{a}f\right) \left( x\right) tends pointwise on [0,\infty) to f\left( x\right) for n\rightarrow\infty. Moreover, estimations for the rate of convergence of \left( L_{n}^{a}f\right) \left( x\right) -f\left(x\right) are established.

Authors

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

linear and positive operators; Bohman Korokvin’s theorem; rate of convergence; K-functional.

Paper coordinates

O. Agratini,  A class of Bleimann, Butzer and Hahn tupe operators, Analele Universitatii din Timisoara, 34, 1996, no.2, 173-180.

PDF

About this paper

Journal

Analele Universitatii din Timisoara, Romania

Publisher Name
DOI
Print ISSN
Online ISSN

google scholar link

1996

Related Posts